# SDR USAA2014090800023

- Difficulty date: September 7, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 43,734 hours, 20,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10002905
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R EMER LIGHT LENS COVER MISSING AT TOP OF DOOR.  REPLACED DOOR 2R EMER LIGHT LENS COVER ABOVE DOOR IAW AMM 33-51-01.
